Marcinkiewicz-Fejér means of double Vilenkin-Fourier series

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The boundedness of the Marcinkiewicz maximal operator for double Vilenkin-Fourier series from the martingale Hardy-Lorentz space Hp,q into the Lorentz space Lp,q is studied.

Original languageEnglish
Pages (from-to)97-115
Number of pages19
JournalStudia Scientiarum Mathematicarum Hungarica
Volume44
Issue number1
DOIs
Publication statusPublished - Mar 2007
Externally publishedYes

Keywords

  • Double Vilenkin-Fourier series
  • Hardy-Lorentz space
  • Marcinkiewicz-Fejér means

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Marcinkiewicz-Fejér means of double Vilenkin-Fourier series'. Together they form a unique fingerprint.

Cite this